Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Kabanov Yurii Mikhailovich
(recent publications)
| by years | scientific publications | by types |

1. J. Grépat, Yuri Kabanov, “On a multi-asset version of the Kusuoka limit theorem of option superreplication under transaction costs”, Finance Stoch., 25:1 (2021), 167–187  mathnet  crossref  mathscinet  isi  scopus (cited: 1);
2. Yu. M. Kabanov, “On Sets of Laws of Continuous Martingales”, Theory Probab. Appl., 65:4 (2021), 652–655  mathnet  crossref  crossref  crossref  isi

3. Yu. M. Kabanov, R. Mokbel, Kh. El Bitar, “Clearing in financial nteworks”, Theory Probab. Appl., 62:2 (2018), 252–277  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 3)

4. Kh. El Bitar, Yu. Kabanov, R. Mokbel, “On uniqueness of clearing vectors reducing the systemic risk”, Inform. i eë primen., 11:1 (2017), 109–118  mathnet (cited: 1)  crossref  elib  scopus (cited: 1)
5. Kh. El Bitar, Yu. Kabanov, R. Mokbel, “Dynamic models of systemic risk and contagion”, Inform. i eë primen., 11:2 (2017), 2–15  mathnet  crossref  elib  scopus
6. Yu. M. Kabanov, A. N. Shiryaev, “Modern problems of financial mathematics”, Theory Probab. Appl., 61:1 (2017), 1–2  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

7. Yu. Kabanov, C. Kardaras, Sh. Song, “No arbitrage of the first kind and local martingale numéraires”, Finance Stoch., 20:4 (2016), 1097–1108  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 11)
8. D. De Vallière, Yu. Kabanov, E. Lépinette, “Consumption-investment problem with transaction costs for Lévy-driven price processes”, Finance Stoch., 20:3 (2016), 705–740  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 7)
9. Yu. Kabanov, S. Pergamenshchikov, “In the insurance business risky investments are dangerous: the case of negative risk sums”, Finance Stoch., 20:2 (2016), 355–379  crossref  mathscinet  zmath  isi (cited: 12)  elib  scopus (cited: 15)
10. T. A. Belkina, Yu. M. Kabanov, “Viscosity solutions of integro-differential equations for nonruin probabilities”, Theory Probab. Appl., 60:4 (2016), 671–679  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 5)
11. Yu. M. Kabanov, A. N. Shiryaev, “Modern problems of financial mathematics”, Theory Probab. Appl., 60:4 (2016), 531–532  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

12. Yu. Kabanov, E. Lepinette, “On supremal and maximal sets with respect to random partial orders”, Set optimization and applications—the state of the art, Springer Proc. Math. Stat., 151, Springer, Heidelberg, 2015, 275–291  crossref  mathscinet  zmath  scopus (cited: 1)

13. Yu. Kabanov, E. Lépinette, “Essential supremum and essential maximum with respect to random preference relations”, J. Math. Econom., 49:6 (2013), 488–495  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 8)
14. Yu. Kabanov, E. Lépinette, “Essential supremum with respect to a random partial order”, J. Math. Econom., 49:6 (2013), 478–487  crossref  mathscinet  zmath  isi (cited: 13)  elib  scopus (cited: 11)

15. Ju. Grépat, Yu. Kabanov, “Small transaction costs, absence of arbitrage and consistent price systems”, Finance Stoch., 16:3 (2012), 357–368  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 2)
16. E. Denis, Yu. Kabanov, “Consistent price systems and arbitrage opportunities of the second kind in models with transaction costs”, Finance Stoch., 16:1 (2012), 135–154  crossref  mathscinet  zmath  isi (cited: 15)  elib  scopus (cited: 14)

17. E. Denis, Yu. Kabanov, “Mean square error for the Leland-Lott hedging strategy: convex pay-offs”, Finance Stoch., 14:4 (2010), 625–667  crossref  mathscinet  zmath  isi (cited: 14)  elib  scopus (cited: 14)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022